MathSciNet Relay Station
MathSciNet bibliographic data
MR2808541 60G22 (60F05 60H07 62F10 62F12)
Chronopoulou, Alexandra; Tudor, Ciprian A.; Viens, Frederi G. Self-similarity parameter estimation and reproduction property for non-Gaussian Hermite processes. Commun. Stoch. Anal. 5 (2011), no. 1, 161–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement